# SDR J7SA2021030800279

- Difficulty date: March 4, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N367FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500378
- Aircraft time: 4,433 hours, 2,983 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO BURNING SMELL AND DUCT 1 OVERTEMP CAS MESSAGE ON CLIMB. CREW RAN QRH, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT AT KCOS. REPLACED LH TMV IAW EMB 505 AMM 21-61-01. SYSTEM OPS/LEAK CHECK GOOD. P/N OFF/ON: 1300330-11, S/N OFF: 1656, S/N ON: 666.
